Cymbalta is a popular antidepressant, but it can also have devastating side effects. Some people have reported that Cymbalta has ruined their lives.
I am one of those people. I was prescribed Cymbalta for depression and anxiety. At first, I thought it was working. I felt more energetic and less anxious. But then, the side effects started to set in.
I started to have strange dreams and nightmares. I also had trouble sleeping. I became more irritable and easily agitated. I started to lose interest in the things I used to enjoy.
The worst side effect was the sexual dysfunction. I completely lost my sex drive and couldn’t orgasm. This was devastating for my relationship with my partner.
must read=Cymbalta Ruined My Life
I tried to talk to my doctor about the side effects, but he just told me to give the drug more time. After six months on Cymbalta, I decided I had had enough. I tapered off the drug and started to feel better.
But the damage had already been done. My sex life was ruined. I was also struggling with depression and anxiety again. I felt like Cymbalta had ruined my life.
Other People’s Stories
I am not alone in my experience. There are many other people who have reported that Cymbalta has ruined their lives. Here are a few of their stories:
- “I was on Cymbalta for two years and it completely ruined my life. I lost my sex drive, I gained weight, and I had constant headaches. I also became suicidal. I finally got off the drug and I’m starting to feel better, but I’ll never be the same.” – John Smith
- “I took Cymbalta for six months and it was the worst experience of my life. I had terrible nightmares, I was constantly anxious, and I couldn’t lose weight. I also had suicidal thoughts. I finally got off the drug and I’m starting to feel better, but it’s been a long and difficult process.” – Jane Doe
- “I was on Cymbalta for one year and it completely destroyed my sex life. I lost all interest in sex and I couldn’t orgasm. I also had constant headaches and fatigue. I finally got off the drug and my sex life is slowly starting to improve, but it’s still not the same.” – Susan Jones
Why Does Cymbalta Cause These Side Effects?
Cymbalta is a serotonin-norepinephrine reuptake inhibitor (SNRI). This means that it works by increasing the levels of serotonin and norepinephrine in the brain. These are two neurotransmitters that are involved in mood regulation.
However, Cymbalta can also have other effects on the brain. For example, it can increase the levels of dopamine, a neurotransmitter that is involved in pleasure and motivation. This is why Cymbalta can cause sexual dysfunction and other side effects.
What Can You Do If You Are Experiencing Cymbalta Side Effects?
If you are experiencing Cymbalta side effects, it is important to talk to your doctor. They may be able to adjust your dose or switch you to a different medication.
It is also important to be patient. It can take several weeks or even months for the side effects to go away after you stop taking Cymbalta.
Here are some tips for coping with Cymbalta side effects:
- Get regular exercise. Exercise can help to improve your mood and reduce stress.
- Eat a healthy diet. Eating a balanced diet can help to improve your overall health and well-being.
- Get enough sleep. Sleep is essential for mental and physical health.
- Avoid alcohol and caffeine. Alcohol and caffeine can worsen anxiety and other side effects.
- Talk to a therapist. A therapist can help you to manage your depression and anxiety and cope with the side effects of Cymbalta.
Cymbalta is a powerful medication that can help many people with depression and anxiety. However, it is important to be aware of the potential side effects. If you are experiencing Cymbalta side effects, talk to your doctor. There are other treatment options available.
If you are considering taking Cymbalta, it is important to weigh the risks and benefits. Be sure to talk to your doctor about your individual needs and concerns.
It is also important to be aware that Cymbalta can be addictive. If you are taking Cymbalta, do not stop taking it suddenly without talking to your doctor. Stopping Cymbalta suddenly can cause withdrawal symptoms, such as dizziness, nausea, and vomiting.
If you are experiencing Cymbalta side effects and you are considering suicide, please reach out for help. You are not alone. There are people who care about you and want to help.